# SDR CA971110018

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701011
- Condition: Cracked
- Location: Capts
- Part time: 1,233 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTER PANE OF CAPTAIN'S WINDSHIELD CRACKED.  PART TOTAL CYCLES, 1,056.
